# SDR R61A2023010400016

- Difficulty date: November 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CF 3 WASTE ACCESS DOOR CUTOUT INNER DOUBLER. REPLACED SHEET IAW SRM 53-23-60.
